AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Selected Papers on Differential Equations and Analysis
cover
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
2005; 145 pp; hardcover
Volume: 215
ISBN-10: 0-8218-3927-6
ISBN-13: 978-0-8218-3927-0
List Price: US$76
Member Price: US$60.80
Order Code: TRANS2/215
[Add Item]

This volume contains translations of papers that originally appeared in the Japanese journal Sūgaku. The papers range over a variety of topics, including differential equations with free boundary, singular integral operators, operator algebras, and relations between the Brownian motion on a manifold with function theory.

The volume is suitable for graduate students and research mathematicians interested in analysis and differential equations.

Readership

Graduate students and research mathematicians interested in analysis and differential equations.

Table of Contents

  • G. S. Weiss -- Regularity in free boundary problems
  • S. Sakaguchi -- Behavior of spatial critical points and zeros of solutions of diffusion equations
  • H. Aikawa -- Martin boundary and boundary Harnack principle for non-smooth domains
  • S. Sato -- Singular integrals and Littlewood-Paley functions
  • A. Kasue -- Convergence of metric measure spaces and energy forms
  • Y. Kawahigashi -- Subfactor theory and its applications: Operator algebras and quantum field theory
  • A. Atsuji -- Brownian motion and value distribution theory of holomorphic maps and harmonic maps
  • M. Aoshima -- Statistical inference in two-stage sampling
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia